# SDR AALA202305022243

- Difficulty date: April 30, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A320*
- Aircraft serial: 7519
- Aircraft time: 17,619 hours, 6,938 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR IS DIFFICUT TO OPEN AND STICKS. MAINTENANCE ADJUSTED THE LAVATORY DOOR PER CMM 25-49-01 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
